# SDR SWAA2021072095223

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 72,557 hours, 42,556 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR SLIDE LOOSE. ; / [01] REPACKED AFT SERVICE DOOR ESCAPE SLIDE IAW MT 725-61-06. A/C OK FOR SERVICE.
